| Model Number |
M00545211 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on an unknown date.During the procedure, the foam piece came out of the biopsy cap.It is unknown if a water soluble lubricant was applied to the top of the biopsy cap, before use.There were no reported patient complications as a result of this event.